# SDR YENA20090724078

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 29,646 hours, 10,496 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 47215920BB00
- Part serial: 472159203705
- Condition: Failed
- Location: Nr 1
- Part time: 8,483 hours, 2,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 715, JFK-SJU, CAPTAIN SIDE PFC LOSES ALL AIRSPEED INFOR AND ALT DIFFERENCES OF 500 FT BETWEEN CAPT AND F/O'S NAV ALT.  DISCREPANCY ON ECAM ON DESCENT CAPT AIRSPEED AT 0 IN CRUISE FROM 0 TO 302 FLT LEVEL 29000 FT.  TSI ISSUED DUE NUMEROUS WRITE UP, REMOVED AND REPLACED ADIRU NR 1 IAW AMM 34-12-34, OPS CHECKS OK.  REMOVED AND REPLACED SEC NR 1 IAW AMM 27-94-3404, OPS CHECKS GOOD.  FINAL FIX, REMOVED AND REPLACED PHC-PROBE HEAT COMPUTER NR 1 (6DA1) REF 30-31-34, OPS CHECK GOOD.
